More documents from Hubalek, Friedrich; Sgarra, Carlo
More documents from Quantitative Finance

Export to your Reference Manger

Please Copy & Paste



Bookmark and Share

Esscher transforms and the minimal entropy martingale measure for exponential Lévy models

[journal article]

Hubalek, Friedrich; Sgarra, Carlo

fulltextDownloadDownload full text

(398 KByte)

Citation Suggestion

Please use the following Persistent Identifier (PID) to cite this document:

Further Details
Abstract In this paper we offer a systematic survey and comparison of the Esscher martingale transform for linear processes, the Esscher martingale trasnform for exponential processes, and the minimal entropy martingale measure for exponential Lévy models and present some new results in order to give a complete characterization of those classes of measures. We illustrate the results with several concrete examples in detail.
Classification Basic Research, General Concepts and History of Economics; Economic Statistics, Econometrics, Business Informatics
Method theory application
Free Keywords Stochastic Jumps; Levy processes; martingale measures; minimal entropy; Esscher transform; Mathematical Finance
Document language English
Publication Year 2006
Page/Pages p. 125-145
Journal Quantitative Finance, 6 (2006) 2
Status Postprint; peer reviewed
Licence PEER Licence Agreement (applicable only to documents from PEER project)